# SDR SWIA201231598

- Difficulty date: August 23, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 15,872 hours, 9,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT ROW LIGHT PARTIALLY INOPERATIVE AT ROW 13 ON THE RIGHT SIDE.  (FLT 4618)  RELAMPED EMERGENCY LIGHTS AT FOOT LEVEL AT ROW 13C/D SIDE IN REFERENCE TO AMM.
